MAUDE Adverse Event Report: ARTHREX, INC. CORACOID DRILL GUIDE, SHALLOW JAW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. CORACOID DRILL GUIDE, SHALLOW JAW; ORTHOPEDIC MANUAL SURG INSTR
Model Number CORACOID DRILL GUIDE, SHALLOW JAW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via sems (b)(4) that an ar-7000-17 coracoid drill guides was experiencing a failure in the trigger welding.This occurred during a case with no effect on the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Based on the image supplied from the field, a gap seems to be present on the device's welding.Additionally, signs of wear, such as dings and discoloration, are evident on the device's body.Consequently, arthrex was able to determine a most likely cause.The most likely cause of the reported failure is wear and tear.The device will inevitably sustain damage over time due to continuous mechanical forces.The manufacturing date is february 2023.

Brand Name
CORACOID DRILL GUIDE, SHALLOW JAW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18987773
Report Number1220246-2024-01682
Device Sequence Number20891043
Product Code NBH
UDI-Device Identifier00888867040939
UDI-Public00888867040939
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORACOID DRILL GUIDE, SHALLOW JAW
Device Catalogue NumberAR-7000-17
Device Lot Number45552305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown